MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOCONSOLE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

MEDTRONIC, INC. CRYOCONSOLE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 65CS1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a concomitant surgical procedure of mitral valve repair through minimally invasive / thoracotomy on the (b)(6) 2024.On the day of the procedure a cyroflex probe powered by a cryoconsole, and a cardioblate lp clamp powered byan ft-10 generator were used.The left atrial appendage was successfully closed.Left pulmonary vein (lpv) block was not performed.Right pulmonary vein (rpv) conduction block was achieved.On (b)(6) 2024, the patient experienced prolonged qtc.Prolonged qtc interval noted on ecg during index procedure hospitalization.The patient status is down as recovering/ resolving the adverse event was deemed by the site as unlikely related to the concomitant procedure, study procedure or the study devices.The adverse event was deemed by the sponsor as related to the concomitant procedure and the study procedure, but possibly related to the study devices.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic received additional information that the rationale for unlikely relating the adverse event to the study device is due to the cryo and rf used on the atrial tissue and qtc is ventricular depolarization.The qt times represents interval which lowers chambers of ventricules depolarize to complete repolarization.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info b5: medtronic received additional information that the patient outcome is recovered on 08-nov-2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOCONSOLE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
justin ellis
parkmore business park west
8200 coral sea st ne
mounds view, MN 55112
+353 7635265677
MDR Report Key20514027
Report Number3008592544-2024-00089
Device Sequence Number15254911
Product Code OCL
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number65CS1
Device Catalogue Number65CS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/01/2024
08/14/2026
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/21/2024
08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age48 YR
Patient SexMale
Patient Weight218 LB